# SDR AALA200802354A

- Difficulty date: October 16, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- Aircraft time: 52,383 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROW 9F INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT SEAT ROW 9F.  SYSTEM GROUND CHECKED NORMAL OPERATION.
